美国数学学会期刊
期刊
会议
图书
作者:Christopher Douglas , Robert Lipshitz , Ciprian Manolescu
来源:[J].Memoirs of the American MathematicalSociety(IF 1.821), 2019, Vol.262 (1266)AMS
摘要:Bordered Floer homology assigns invariantsto 3-manifolds with boundary, such that the Heegaard Floerhomology of a closed 3-manifold, split into two pieces, can berecovered as a tensor product of the bordered invariants of thepieces. We construct cornered Floer homology invariants...
作者:Carlos Cabrera , Peter Makienko , Guillermo Sienra
来源:[J].Conformal Geometry and Dynamics of the American Mathematical Society, 2019, Vol.23 (16), pp.283-306AMS
摘要:In this article we show that for every collection $ \mathcal {C}$ of an even number of polynomials, all of the same degree $ d>2$ and in general position, there exist two hyperbolic $ 3$-orbifolds $ M_1$ and $ M_2$ with a Möbius morphism $ \alpha :M_1\rightarrow M_2$ such th...
作者:R. Macaitienė
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2019, Vol.31 (1), pp.53-58AMS
摘要:In the paper, some remarks are given on the density of shifts of the Riemann zeta-function $ \zeta (s+i\gamma _k)$, which approximate a wide class of analytic functions. Here the $ \gamma _k$ denote the imaginary parts of nontrivial zeros of $ \zeta (s)$.
作者:D. V. Korikov
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2019, Vol.31 (1), pp.13-51AMS
摘要:The Maxwell system in a bounded domain $ \Omega (\varepsilon )$ with finitely many cavities is considered. The cavity diameters are proportional to a small parameter $ \varepsilon $. The perfect conductivity conditions are given on the boundary $ \partial \Omega (\varepsilon )$. ...
作者:A. Tsybyshev
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2019, Vol.31 (1), pp.181-187AMS
摘要:In the present paper, the objects of consideration include a regular semilocal Noetherian scheme $ W$, a reductive group scheme $ G$ over $ W$ and a principal $ G$-bundle over $ \mathbb{P}^1_W$. The main theorem of the paper states that if the restriction of such a $ G$-bundle to...
作者:I. Nekrasov , G. Panina
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2019, Vol.31 (1), pp.59-67AMS
摘要:In geometrically meaningful terms, the cohomology ring is described for the moduli space of a flexible polygon. Two presentations are proposed, both are computation friendly: there are simple rules for the cup product.
作者:B. N. Khabibullin , A. V. Shmeleva
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2019, Vol.31 (1), pp.117-156AMS
摘要:Classical balayage of measures and subharmonic functions to a system $ S$ of rays with common origin on the complex plane $ \mathbb{C}$ is developed. For a subharmonic function $ v$ on $ \mathbb{C}$, this makes it possible to construct another subharmonic function on $ \mathbb{C}...
作者:D. A. Polyakova
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2019, Vol.31 (1), pp.85-105AMS
摘要:An exponential-polynomial basis is constructed in the space of all solutions of a homogeneous convolution equation in the Beurling spaces of ultradifferentiable functions of mean type on the real axis.
作者:M. Seto , S. Suda
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2019, Vol.31 (1), pp.107-116AMS
摘要:The relationship between a graph and its subgraph from a viewpoint of functional analysis is treated. As an application of the theory of quasi-orthogonal integrals developed by de Branges-Rovnyak and Vasyunin-Nikol'skiĭ, quadratic inequalities for graph Laplacians are given.
作者:S. Yu. Orevkov
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2019, Vol.31 (1), pp.81-84AMS
摘要:A rational function on a real algebraic curve $ C$ is said to be separating if it takes real values only at real points. Such a function gives rise to a covering $ \mathbb{R} C\to \mathbb{R}\mathbb{P}^1$. Let $ A_1,\dots ,A_n$ be connected components of $ \mathbb{R} C$. In a rece...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×